# SDR ASOA2015020312139

- Difficulty date: January 9, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 15,380 hours, 10,011 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM CRACKED EIGHT INCHES FORWARD OF FS 280.  REPAIRED IAW REO 690-53-11-726.
